# SDR ASAA1057367

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 13,849 hours, 3,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11534
- Condition: Faulty
- Location: Ram Air
- Part time: 13,865 hours, 3,990 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL AFTER ENGINE START.  REPLACED RT RAM AIR ACTUATOR.  ALL SYS OPS NORMAL. REF MM 21 51 21.
